# SDR CA140505004

- Difficulty date: April 20, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Engine: Pwc PW307A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF ROLL, BELOW 80 KNOTS, A LOUD BANG WAS HEARD, THEN A SLIGHT YAW TO THE LEFT.  DURING THE ABORT "LT ENGINE VIBRATION" MASTER WARNING ILLUMINATED. FSR ENROUTE TO CUSTOMER TO TROUBLESHOOT.
